# SDR SWAA2022092716222

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 16,132 hours, 7,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE SURROUND DOUBLER TAB HAS A CRACK WITH MISSING MATERIAL AT LOWER LOBE ACROSS TWO FASTENERS IN ZONE 2. BETWEEN STA 224.8 AND 235.8 6.5' ABOVE 23R / [01] INSTALLED PERMANENT REPAIR PER SRM 53-10-15-2R-4-B00449 (REPAIR 4 )
